# SDR SWAA2023050118185

- Difficulty date: March 17, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PASSENGER CABIN FLOOR AFT WET AREA ACCESS PANEL 241ZF WITH UPPER SURFACE MATERIAL DETERIORATED. (234-10)<[01] RECEIVED NEW CABIN FLOOR PANEL P/N 815A0044-7; NEW CABIN FLOOR PANEL 241 ZF TO BE INSTALLED ON CUSTOMER BARCODE TTG8Q00HL13B;[02] VERIFIED RECEIVING PANEL AND TO BE INSTALLED ON CUSTOMER BARCODE TTG8Q00HL13B.
